# SDR CA141021015

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,392 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Failed
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 60 KNTS DUE TO AUTOFEATHER NOT ARMING. (PROPELLER AUTOFEATHER SYSTEM) DURING TROUBLESHOOTING IT WAS NOTED THAT THE AUTOFEATHER SELECT SWITCH FAILED TO PROVIDE A SOLID GROUND FOR THE ARMING CIRCUIT, AUTOFEATHER SELECT SWITCH P/N 95-42-15B6-53323 REPLACED. ENGINE RUN COMPLETED AS PER AMM 61-26-00 AUTOFEATHER ARMS NORMALLY. (TC# 20141021015)
